On dominaton type invariants of regular dendrimer

Document Type: Original Article

Authors

1 bayburt university, turkey

2 Ağrı Ibrahim &vCcedil;eçEn University

Abstract

In this paper domination number, vertex-edge domination number and edge-vertex domination are calculated for regular dendrimers.

Graphical Abstract

On dominaton type invariants of regular dendrimer

Keywords

Main Subjects


[1] T. W. Haynes, S.T. Hedetniemi and P. J. Slater, Fundamentals of Domination in Graphs, Marcel
Dekker, New York, 1998.
[2] J. R. Lewis, S. T. Hedetniemi, T. W. Haynes and G. H. Fricke, Vertex-edge domination, Util. Math.
81 (2010) 193-213.
[3] A. K. Nagar and S. Sriam, On Eccentric Connectivity Index of Eccentric Graph of Regular Den-
drimer, Mathematics in Computer Science 10 (2016) 229–237.
[4] G. R. Newkome, C. N. Moorefield and F. Vogtle, Dendrimers and Dendrons: Concepts, Syntheses,
Applications,Wiley-VCH, verlag GmbH and Co. KGaA, 2002.
[5] J. W. Peters, Theoretical and algorithmic results on domination and connectivity, Ph.D. Thesis,
Clemson University, 1986.